Header menu link for other important links
X
Solving systems of fractional differential equations using differential transform method
Vedat Suat Ertürk,
Published in Elsevier BV
2008
Volume: 215
   
Issue: 1
Pages: 142 - 151
Abstract
This paper presents approximate analytical solutions for systems of fractional differential equations using the differential transform method. The fractional derivatives are described in the Caputo sense. The application of differential transform method, developed for differential equations of integer order, is extended to derive approximate analytical solutions of systems of fractional differential equations. The solutions of our model equations are calculated in the form of convergent series with easily computable components. Some examples are solved as illustrations, using symbolic computation. The numerical results show that the approach is easy to implement and accurate when applied to systems of fractional differential equations. The method introduces a promising tool for solving many linear and nonlinear fractional differential equations. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetJournal of Computational and Applied Mathematics
PublisherData powered by TypesetElsevier BV
ISSN03770427
Open AccessNo